# SDR SWIA201024476

- Difficulty date: July 1, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 26,298 hours, 36,732 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT79100080D
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE SPIKED TO 80 PSI.  ENGINE SHUT DOWN.  (FLT 7772)  REPLACED PRESSURE TRANSMITTER P/N APT-79-1000-80D, S/N OFF 4703-3-258.
